That is what I posted in Facebook yesterday. I knew I'd get a lot of prayers and love my way (and I did).
Yes, I had another treatment. Was it difficult? Yes. Not more difficult than others. I had nausea. Not much actual vomiting. Major fatigue. The new thing is this neurotoxicity. I feel pins and needles in the ends of my fingers and the bottoms of my feet. I've never felt that before. The doctor has told me about it. In almost four years, and this is the first time I'm feeling it.
It does scare me. I'm just scared that my body cannot recover as it used to. It seems there is so much toxins in my body that I'm having trouble clearing. I'm going to try an epsom salt bath. Although I was warned that since I'm so depleted, I shouldn't stay too long.
My accupuncturist was a great help yesterday. He listened as I told him how tired I was. I did not know he was also a homeopath. He gave me some good stuff that uplifted the spirit.
Let me share how bad it got yesterday for me to type my Facebook plea. I don't like feeling this way... down and depleted. I fight with prayers and positivity and I reach out to friends and family who lift me up. (Cowsin!!!)
I've learned that even if I don't like that I feel negative, I need to express it and acknowledge it then let it go.
I'm tired of chemo. I don't want to do it anymore. It would be a little easier if there was an end in sight, but I'm on an indefinite treatment. And now this neurotoxicity...
It feels like there is a heavy load on my body that keeps getting heavier every treatment. It squashes my spirit. It's easy to be positive when you are feeling good. But I'm tired... very tired...
You know that I cannot stand to be in my doctor's office? That space is so offensive to me, the thought of me having to be there just makes my stomach heave. Even now that I'm writing about it, I can smell the fumes. But I'll have to talk to her soon. I'll probably invite her outside.
I'm tired of having to be strong. I don't have anything left. All I can do is offer it up since I have nothing left.